| Model Number |
TFL-FBX200BS |
| Medical Device Problem Codes |
Material Fragmentation (1261); Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a therapeutic kidney stone with ureteroscopy and laser lithotripsy, the powered laser surgical instrument sparked at the plug and broke the fiber off of the base while it was inserted inside the laser system.The reported event resulted in a procedural prolongation of less than 30 minutes.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.